# SDR ASAA2019022728386

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N570AS
- Make and model: Boeing 737890
- Aircraft serial: 35185
- Aircraft time: 45,721 hours, 13,584 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

M1676 RT FWD BULL NOSE AND RT FWD OVERWING LIGHTS WILL NOT CHARGE GROUNDED - YES. REPLACED BATTERY PACK AND OPS CKD GOOD.
